# SDR AALA20130430004

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 41,028 hours, 19,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 15D INOPERATIVE.  REMOVED AND REPLACED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 15D.  OPS CHECK NORMAL.
